# SDR REXA2014081900830

- Difficulty date: August 19, 2014
- Submitted: August 22, 2014
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 15,116 hours, 9,471 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD CUSTOMER REQUEST INVESTIGATE AVIONICS DOOR HANDLE HOUSING BOSS FOR POSSIBLE CRACK.  REMOVED AVIONICS BAY DOOR HANDLE ASSEMBLY IAW AMM 52-42-03-000-801-A01 & SEM 51-42-21-001-001-A01.  INSTALLED NEW HANDLE ASSEMBLY IAW AMM 52-42-03-400-801-A01 & SRM 51-42-21-001-001-A01.  OPERATIONS CHECKED GOOD IAW AMM 52-42-00-710-801-A01.
